# SDR 2007UALA03885

- Difficulty date: September 24, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 64,030 hours, 10,622 cycles
- Engine: Pwa PW4060
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T3003
- Condition: Corroded
- Location: Fuselage
- Part time: 64,030 hours, 10,622 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BS 1223 STR 36L IS CORRODED.  REMOVED DAMAGE & FABRICATED REPAIR PART.  INSTALLED STRINGER DOUBLER.  INSPECTED & APPROVED FOR RETURN TO SERVICE.
